Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Rational invariants on the space of all structures of algebras on a two-dimensional vector space
Year:2012
Research Areas
  • Differential geometry
Information
Abstract
Rational invariants on the space of all structures of algebras on a two-dimensional vector space
International
Si
JCR
Si
Title
Electronic Journal of Linear Algebra
ISBN
1537-9582
Impact factor JCR
0,563
Impact info
Volume
23
Journal number
From page
483
To page
507
Month
SIN MES
Ranking
Participants
  • Autor: Jaime Muñoz Masqué (CSIC)
  • Autor: Maria Eugenia Rosado Maria (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Geometría y Sistemas Discretos
  • Departamento: Matemática Aplicada a la Edificación, al Medio Ambiente y al Urbanismo
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)